# SDR YENA2025061600610

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 02461
- Aircraft time: 76,022 hours, 27,206 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Detached
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1058,AUA-JFK. (AIRCRAFT DIVERTED TO SJU) .'ECAM:EXCESSIVE CABIN ALTITUDE MAX CABIN ALT REACHED WAS 11,900; PERFORMED PACK # AND #2 FOUND PACK #1 AIR DUCT HOSE OUT OFF POSITION ALSO VERIFY ALL CLAMPS, HOSE AND SENSOR TEMP, PRESS AND FLOW FOUND LOOSE ADJUSTED AND SECURED OPS WITH BLEED SYSTEM #1 WORKING NORMAL CONTINUE T/S PROCEDURED R/R FLOW CONTROL COTROL VALVE FROM PACK #2 WITH SEAL ALSO VERIFIED LINES CLAMPS FOR PRECAUTIONARY CONTINIE T/S VERIFY ALL CONNECTORS FROM SENSORS CLEAN INSPECTED REINSTALLED AND SECURED AS PER A.M.M. 21-31-00 AND 21-51-51. PRESSSURIZATION ON FLOOR ALL PARAMETERS WITHIN LIMIT. NO LEAK NOTED AT THIS TIME. BOTH CPC SYSTEM WORKING NORMAL. A/C OKAY FOR SVC. MCC NOTIFIED.'
